# SDR CA980504004

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-310
- Engine: Lyc TIO540A2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin Plug
- Part number: LW11775
- Condition: Worn
- Location: Nr 2 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, EXCESSIVE NON-FERROUS METAL (SLIVERS) WAS FOUND IN THE OIL SCREEN. FURTHER INSPECTION FOUND THE NR 2 CYLINDER PISTON PIN PLUG BADLY WORN.
